# SDR CA130115011

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,619 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 587931
- Condition: Malfunctioned
- Location: Duct Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE HEATER WOULD CYCLE, INCONSISTENTLY OR INTERMITTENTLY AND AT TIMES COULDN`T BE CONTROLLED, HOT OR COLD TEMP, AND AT TIMES WOULD HAPPEN IN RANDOM OCCURENCES WITHOUT PATTERNS.   PROBLEM TROUBLESHOT TO FIND OUT THAT THE DUCTING TEMPERATURE SWITCH HAD BE AT FAULT AND DEEMED FAULTY.  THE DUCT TEMPERATURE SWITCH R & R NEW WITH SWITCH PN 587-931.  NEW SWITCH FUNCTION CHECKED SERVICABLE WITH NO FURTHER FAULTS FOUND,  ALL PARAMETERS CHECKED NORMAL FOUND SERVICABLE HEATER WORKS IN CORRECT FASHION.
